Alert archive / Georgia / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 144, NWS Atlanta, GA

April 7, 2005Schley County, Taylor County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 7, 2005, 5:12 PM EDT for Schley County, Taylor County, Georgia. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 7, 2005, 5:12 PM EDT (21:12 UTC)
Expired
Apr 7, 2005, 6:15 PM EDT
In force
63 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

Counties Schley County, GA, Taylor County, GA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.2 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2005-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2005-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 421 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
673 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
421 m²/s²
0-3 km storm-relative helicity
514 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 072113
SVRFFC
GAC249-269-072215-
/O.NEW.KFFC.SV.W.0144.050407T2112Z-050407T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
512 PM EDT THU APR 7 2005

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN SCHLEY COUNTY IN WEST CENTRAL GEORGIA
  TAYLOR COUNTY IN WEST CENTRAL GEORGIA

* UNTIL 615 PM EDT

* AT 508 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.  THIS
  STORM WAS LOCATED 17 MILES SOUTHWEST OF BUTLER...AND MOVING
  NORTHEAST AT 20 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  REYNOLDS.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3241 8441 3225 8440 3257 8402 3271 8426

$$
2 follow-up statements
000 
WWUS52 KFFC 072148
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
547 PM EDT THU APR 7 2005

GAC249-072157-
/O.CAN.KFFC.SV.W.0144.000000T0000Z-050407T2215Z/
SCHLEY-
547 PM EDT THU APR 7 2005

...THE SEVERE THUNDERSTORM WARNING FOR SCHLEY COUNTY IS CANCELLED...

THE THUNDERSTORM HAS MOVED OUT OF SCHLEY COUNTY.


LAT...LON 3245 8434 3236 8426 3257 8402 3266 8419

$$

GAC269-072215-
/O.CON.KFFC.SV.W.0144.000000T0000Z-050407T2215Z/
TAYLOR-
547 PM EDT THU APR 7 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 615 PM EDT FOR
EASTERN TAYLOR COUNTY...

AT 543 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DIME SIZE HAIL. 
THIS STORM WAS LOCATED 6 MILES EAST OF RUPERT...OR ABOUT 12 MILES
NORTHWEST OF MONTEZUMA...MOVING NORTHEAST AT 20 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BUTLER...POTTERVILLE AND REYNOLDS.

IN ADDITION TO LARGE HAIL...CONTINUOUS CLOUD TO GROUND 
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY 
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU 
CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3245 8434 3236 8426 3257 8402 3266 8419

$$
000 
WWUS52 KFFC 072153
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
553 PM EDT THU APR 7 2005

GAC269-072203-
/O.CAN.KFFC.SV.W.0144.000000T0000Z-050407T2215Z/
TAYLOR-
553 PM EDT THU APR 7 2005

...THE SEVERE THUNDERSTORM WARNING FOR TAYLOR COUNTY IS CANCELLED...

THE SEVERE THUNDERSTORM HAS MOVED OUT OF TAYLOR COUNTY AND SEVERE 
WEATHER IS NO LONGER EXPECTED.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3245 8434 3236 8426 3257 8402 3266 8419

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 3:50 PM EDT, 1 hour 22 minutes earlier.

Area forecast discussion, Apr 7, 3:50 PM EDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
350 PM EDT THU APR 7 2005

.SHORT TERM...UPPER TROUGH IN MID WEST DEEPENING INTO THE LOWER
MISSISSIPPI VALLEY TODAY. SHORT WAVES AHEAD OF THIS SYSTEM
TRIGGERING RAIN AND A FEW THUNDERSTORMS ALONG THE GULF COAST
...MOVING NORTHEAST. AIR OVER GA STILL SOMEWHAT DRY...BUT LOW LEVEL
WINDS INCREASING FROM THE SOUTH SHOULD BRING HIGHER DEW POINTS INTO
THE AREA BY AFTERNOON. RAIN AND THUNDERSTORMS INCREASING IN COVERAGE
THIS AFTERNOON AND EVENING AHEAD OF UPPER TROUGH AND SURFACE FRONT.
BEST INSTABILITY LOOKS LIKE IT WILL BE OVER CENTRAL CWA CLOSER TO
HIGHER DEW POINTS. AFTER 06Z...ATMOSPHERE BEGINS TO DRY OUT AS
TROUGH BEGINS TO PUSH EAST OF THE AREA. HAVE KEPT TEMPERATURES ON
THE COOL SIDE DUE TO CLOUDS AND RAIN.

.LONG TERM...NO CHANGES MADE TO EXTENDED. DRY THROUGH THE WEEK WITH
MOST DEEP MOISTURE REMAINING TO OUR NORTH ALONG A WARM FRONTAL
BOUNDARY. NEXT CHANCE OF RAIN OVER THE WEEKEND WITH ANOTHER SHORT
WAVE MOVING ALONG IN THE ZONAL FLOW.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATLANTA         54  68  51  71 /  60  60  20   5
ATHENS          53  70  50  70 /  60  60  30   5
GAINESVILLE     54  67  50  71 /  60  70  30  10
ROME            55  68  49  75 /  60  60  20  10
COLUMBUS        56  70  56  74 /  40  50  10   5
MACON           55  72  53  75 /  30  50  20   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
GA...NONE.

&&

41
Hazardous weather outlook, Apr 7, 11:34 AM EDT, 5 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1134 AM EDT THU APR 7 2005

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-081006-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-CRAWFORD-
CRISP-DADE-DAWSON-DE KALB-DODGE-DOOLY-DOUGLAS-EMANUEL-FANNIN-FAYETTE-
FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-GWINNETT-HALL-HANCOCK-
HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-JASPER-JEFFERSON-JOHNSON-
JONES-LAMAR-LAURENS-LUMPKIN-MACON-MADISON-MARION-MERIWETHER-MONROE-
MONTGOMERY-MORGAN-MURRAY-MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-
OGLETHORPE-PAULDING-PEACH-PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-
SCHLEY-SOUTH FULTON-SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-
TELFAIR-TOOMBS-TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-
WARREN-WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1134 AM EDT THU APR 7 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY.

...ISOLATED SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND
EVENING...

.SYNOPSIS...
AN UPPER LEVEL LOW WILL BE MOVING INTO THE AREA BY TONIGHT. THE COLD
AIR ASSOCIATED WITH THIS LOW ALONG WITH AN APPROACHING FRONTAL SYSTEM
WILL BRING INCREASINGLY UNSTABLE AIR TO NORTH AND CENTRAL GEORGIA.

.PRIMARY HAZARD...
ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE AFTER NOON TODAY. SOME OF
THESE THUNDERSTORMS MAY BECOME SEVERE...WITH THE PRIMARY THREAT LARGE
HAIL. SOME DAMAGING WINDS ARE ALSO POSSIBLE OVER WEST CENTRAL
GEORGIA.

.DISCUSSION...
ISOLATED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON...
ACROSS PARTS OF NORTH AND CENTRAL GEORGIA...AS DAYTIME HEATING WILL
COMBINE WITH INCREASING LOW LEVEL MOISTURE AND COLD AIR ALOFT. THIS
WILL LEAD TO GREATER INSTABILITY. DEWPOINTS ARE EXPECTED TO RISE INTO
THE UPPER 50S TO LOWER 60S. CAPE WILL BE INCREASING TO AROUND 1000.
THIS WILL LEAD TO ISOLATED SEVERE THUNDERSTORMS...WITH
HAIL TO THE SIZE OF DIMES.

.SPOTTER INFORMATION STATEMENT...
SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL SHOULD MONITOR
WEATHER CONDITIONS...AND BE READY FOR POSSIBLE ACTIVATION.

.DAY TWO THROUGH DAY SEVEN...FRIDAY THROUGH WEDNESDAY.
ISOLATED THUNDERSTORMS ARE POSSIBLE TUESDAY AND WEDNESDAY. OTHERWISE
NO HAZARDOUS WEATHER IS EXPECTED.

&&
FOR THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK AND OTHER WEATHER
INFORMATION...PLEASE VISIT OUR WEBSITE AT WEATHER.GOV...AND CLICK ON
GEORGIA.

In the hours before

Special weather statement, Apr 7, 1:21 PM EDT, 3 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
121 PM EDT THU APR 7 2005

GAZ001>003-011-071800-

121 PM EDT THU APR 7 2005

...SIGNIFICANT WEATHER ALERT FOR HAIL SMALLER THAN PEA SIZE AND 40
MPH WINDS IN CHATTOOGA...DADE...WALKER AND CATOOSA COUNTIES UNTIL
200 PM EDT...

AT 120 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTERS OF SMALL RAINSHOWERS IN NORTHEAST ALABAMA...MOVING
NORTHEAST AT 10 MPH.  DUE TO COLD AIR AT HIGH LEVELS OF THE
ATMOSPHER...SOME OF THESE SHOWERS WILL BE CAPABLE OF PRODUCING VERY
SMALL HAIL...MUCH LIKE SLEET...ALONG WITH GUSTY WINDS.  THESE MAY
OCCUR WITHOUT THE PRESENCE OF THUNDER.

SEVERE THUNDERSTORM CRITERIA...WHICH IS THREE-QUARTER INCH HAIL OR
DAMAGING WIND GUSTS OF 58 MPH OR HIGHER...ARE NOT EXPECTED WITH THESE
STORMS.
Special weather statement, Apr 7, 1:21 PM EDT, 3 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
121 PM EDT THU APR 7 2005

GAZ001>003-011-071800-

121 PM EDT THU APR 7 2005

...SIGNIFICANT WEATHER ALERT FOR HAIL SMALLER THAN PEA SIZE AND 40
MPH WINDS IN CHATTOOGA...DADE...WALKER AND CATOOSA COUNTIES UNTIL
200 PM EDT...

AT 120 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF SMALL RAINSHOWERS IN NORTHEAST ALABAMA...MOVING
NORTHEAST AT 10 MPH.  DUE TO COLD AIR AT HIGH LEVELS OF THE
ATMOSPHER...SOME OF THESE SHOWERS WILL BE CAPABLE OF PRODUCING VERY
SMALL HAIL...MUCH LIKE SLEET...ALONG WITH GUSTY WINDS.  THESE MAY
OCCUR WITHOUT THE PRESENCE OF THUNDER.

SEVERE THUNDERSTORM CRITERIA...WHICH IS THREE-QUARTER INCH HAIL OR
DAMAGING WIND GUSTS OF 58 MPH OR HIGHER...ARE NOT EXPECTED WITH THESE
STORMS.
Special weather statement, Apr 7, 3:55 PM EDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
355 PM EDT THU APR 7 2005

GAZ007-013-072030-

355 PM EDT THU APR 7 2005

...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 40 TO 50 MPH WINDS
IN PICKENS AND GILMER COUNTIES UNTIL 430 PM EDT...

AT 352 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG
THUNDERSTORMS FROM WEST OF ELLIJAY TO SOUTHWEST OF TALKING ROCK...
MOVING NORTHEAST AT 20 MPH.

LIGHTNING DETECTION SYSTEMS HAVE INDICATED NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES WITH THESE STORMS. RESIDENTS IN THIS AREA SHOULD
STAY INDOORS. ELECTRICAL APPLIANCES AND CORDED TELEPHONES SHOULD NOT
BE USED UNLESS IN AN EMERGENCY.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS ARE EXPECTED TO
REACH 40 TO 50 MPH...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF
DIMES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Apr 7, 4:21 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
421 PM EDT THU APR 7 2005

GAZ066-072045-

421 PM EDT THU APR 7 2005

...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 40 TO 50 MPH WINDS
IN TROUP COUNTY UNTIL 445 PM EDT...

AT 417 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A
STRONG THUNDERSTORM WEST OF LAGRANGE...MOVING NORTHEAST AT 20 MPH.

LIGHTNING DETECTION SYSTEMS HAVE INDICATED NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES WITH THIS STORM. RESIDENTS IN THIS AREA SHOULD STAY
INDOORS. ELECTRICAL APPLIANCES AND CORDED TELEPHONES SHOULD NOT BE
USED UNLESS IN AN EMERGENCY.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS ARE EXPECTED TO
REACH 40 TO 50 MPH...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF
DIMES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Apr 7, 4:38 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
438 PM EDT THU APR 7 2005

GAZ033-044-072115-

438 PM EDT THU APR 7 2005

...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 40 TO 50 MPH WINDS
IN FULTON COUNTY UNTIL 515 PM EDT...

AT 432 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG
THUNDERSTORMS FROM WEST OF EAST POINT TO FAIRBURN...MOVING NORTHEAST
AT 20 MPH.

LIGHTNING DETECTION SYSTEMS HAVE INDICATED NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES WITH THIS STORM. RESIDENTS IN THIS AREA SHOULD STAY
INDOORS. ELECTRICAL APPLIANCES AND CORDED TELEPHONES SHOULD NOT BE
USED UNLESS IN AN EMERGENCY.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS ARE EXPECTED TO
REACH 40 TO 50 MPH...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF
DIMES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Apr 7, 5:02 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
502 PM EDT THU APR 7 2005

GAZ080-091-092-072145-

502 PM EDT THU APR 7 2005

...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL IN SCHLEY...TAYLOR AND
MARION COUNTIES UNTIL 545 PM EDT...

AT 458 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED TWO
THUNDERSTORMS OVER NORTHERN WEBSTER COUNTY AND NEAR BUENA
VISTA...MOVING NORTHEAST AT 20 MPH.  THESE STORMS ARE CAPABLE OF
PRODUCING ONE-QUARTER INCH HAIL.

SEVERE THUNDERSTORM CRITERIA...WHICH IS THREE-QUARTER INCH HAIL OR
DAMAGING WIND GUSTS OF 58 MPH OR HIGHER...ARE NOT EXPECTED WITH THESE
STORMS.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 5:11 PM EDTSevere Thunderstorm WarningFFCChattooga, Floyd, Polk39 min
Apr 7, 5:29 PM EDTSevere Thunderstorm WarningFFCMacon46 min
Apr 7, 6:10 PM EDTSevere Thunderstorm WarningFFCTroup35 min
Apr 7, 6:32 PM EDTSevere Thunderstorm WarningFFCPeach47 min
Apr 7, 6:35 PM EDTSevere Thunderstorm WarningFFCButts, Henry25 min
Apr 7, 6:49 PM EDTSevere Thunderstorm WarningFFCHouston, Macon71 min
Apr 7, 6:58 PM EDTSevere Thunderstorm WarningFFCNewton32 min
Apr 7, 7:12 PM EDTSevere Thunderstorm WarningFFCBanks, Hall, Jackson40 min
Apr 7, 7:18 PM EDTSevere Thunderstorm WarningFFCWalton30 min
Apr 7, 7:22 PM EDTSevere Thunderstorm WarningFFCMeriwether38 min
Apr 7, 7:28 PM EDTSevere Thunderstorm WarningFFCHenry, Spalding47 min
Apr 7, 7:45 PM EDTSevere Thunderstorm WarningFFCBarrow, Clarke, Oconee30 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.